Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Doeblin's central limit theorem

Author: David G. Kendall
Journal: Proc. Amer. Math. Soc. 8 (1957), 1037-1039
MSC: Primary 60.0X
MathSciNet review: 0092261
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Anscombe, Large-sample theory of sequential estimation, Proc. Cambridge Philos. Soc. vol. 48 (1952) pp. 600-607. MR 0051486 (14:487k)
  • [2] K. L. Chung, Contributions to the theory of Markov chains, II. Trans. Amer. Math. Soc. vol. 76 (1954) pp. 397-419. MR 0063603 (16:149e)
  • [3] H. Cramér, Mathematical methods of statistics, Princeton, 1946.
  • [4] W. Doeblin, Sur deux problèmes de M. Kolmogoroff concernant les chaines dénombrables, Bull. Soc. Math. France vol. 52 (1938) pp. 210-220. MR 1505091
  • [5] P. R. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society